| Model Number |
V-GO 30 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The patient reported that had about four v-go 30 devices that the needle released on it's own.The patient stated that the all the devices in question came from the same box.
Additional Manufacturer Narrative
The device was returned and evaluated.The evaluation results is as follows: the device was received and evaluated for the complaint regarding the needle button released event.Device # 048553-a was received with the needle release button in the unlock position.The needle mechanism function was reset, then tested and was verified to have operated as intended.The complaint could not be confirmed for this device.